# SDR CALA2023120603572

- Difficulty date: November 30, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 61,425 hours, 26,705 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING FUEL CAP PLACED ON CDL. NO PART IN STOCK PLACED UNDER MEL AND PDA ACCOMPLISHED CAP MISSING DURING ARRIVAL AS PER INFO PROVIDED OK TO DEFERED DISPATCH DESK: S18  NAME: DATE: 30-NOV-23- OKAY TO CDL 28A
